# SDR UPS96820646

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Cracked
- Location: Fs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  MAIN CARGO DOOR JAMB HAS A 2 INCH LONG CRACK ON LOWER AFT CORNER.  CUT OUT CRACKED SECTION, FABRICATED NEW FRAME/JAMB SECTION, NEW SHIMS, ALODINED, AND INSTALLED IAW REO-02036 AND DC8 SRM 51-1-21, AND SRM 51-1-20D.
